• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Dizzy Spells

Tootiefrootie

Wants it Gone!
#1

nictastic

Says it as it is!!!
#2
Stand up slowly hun.....try not to do too much...could be a way of your body saying'SLOW DOWN' XX
 

Sara4

Gold Member
#3
Sounds like postural hypotension (ie, low blood pressure when you sit, stand or sudden movements) If is it is harmless. If you were not doing LT I would say add some salt into your diet and it should stop it but don't know if you could do that on LT!
 

Tootiefrootie

Wants it Gone!
#4
Sounds like postural hypotension (ie, low blood pressure when you sit, stand or sudden movements) If is it is harmless. If you were not doing LT I would say add some salt into your diet and it should stop it but don't know if you could do that on LT!
Thanks Sarah, well I am on blood pressure tablets to help stop my migraines, but its only in the last few days Ive been like this. I may be slight anaemic, I tend to get like that a couple of times a year, but because Im on LT could I take iron tablets?
 
#5
I get that too hun. My solution is to stand up slowly. And drink more water as that seems to be the answer to everything!! :)
 

Tootiefrootie

Wants it Gone!
#6
I get that too hun. My solution is to stand up slowly. And drink more water as that seems to be the answer to everything!! :)
thanks daisy bank I'll see if that helps xx

 

TracyJ

Gold Member
#7
Yeah hun i had that a lot and its to be expected to be honest with the little amount of cals we have! Nic id right def take it slow xxx
 


Similar threads